RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1959, Volume 4, Issue 4, Pages 369–397 (Mi tvp4898)  

Asymptotic Analysis of the Distribution of the Maximum Deviation in the Bernoulli Scheme

V. S. Korolyuk

Kiev

Abstract: Methods are given for constructing asymptotic expansions for the maximum deviation distribution in the Bernoulli scheme and in its limiting case, the Poisson scheme. The paper contains a review of results on the asymptoticity of distributions of the maximum deviations between a theoretical and an empirical distribution function, and also between two empirical distribution functions.

Full text: PDF file (2656 kB)

English version:
Theory of Probability and its Applications, 1959, 4:4, 339–366

Document Type: Article
Received: 02.06.1959

Citation: V. S. Korolyuk, “Asymptotic Analysis of the Distribution of the Maximum Deviation in the Bernoulli Scheme”, Teor. Veroyatnost. i Primenen., 4:4 (1959), 369–397; Theory Probab. Appl., 4:4 (1959), 339–366

Citation in format AMSBIB
\Bibitem{Kor59}
\by V.~S.~Korolyuk
\paper Asymptotic Analysis of the Distribution of the Maximum Deviation in the Bernoulli Scheme
\jour Teor. Veroyatnost. i Primenen.
\yr 1959
\vol 4
\issue 4
\pages 369--397
\mathnet{http://mi.mathnet.ru/tvp4898}
\transl
\jour Theory Probab. Appl.
\yr 1959
\vol 4
\issue 4
\pages 339--366
\crossref{https://doi.org/10.1137/1104035}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4898
  • http://mi.mathnet.ru/eng/tvp/v4/i4/p369

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:60
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019